RxISK says Doxycycline causes Suicide

Screen Shot 2016-04-08 at 3.36.38 AM

There have been several reports to RxISK of young men committing suicide on doxycycline. This led us to investigate further. The evidence seems clear – doxycycline can cause someone to commit suicide. We have no idea how often this happens but that it happens is certain.

Screen Shot 2016-04-08 at 3.32.47 AM

Kal says: 

I have a skin condition called hidradenitis suppurativa and was prescribed doxy. I was on it for two months with no major problems other than stomach aches, until the third month. I started to experience feelings I’ve never had. A “foggy” mind was my biggest problem. I was 17 at the time and was too embarrassed to tell the doctor about my depressive thoughts. I know, big mistake. I am now on erythromycin and again after 2 fine months, the 3rd month is making me feel how I felt on doxy. I feel completely detached from my life, as if I have no control of anything. Both doxy and erythromycin made me very paranoid. My anxiety was always high, which also made me extremely exhausted. Both medicines made me feel like a completely different person. I stopped both mediciations and have no intention on starting them again, even though my skin condition did improve. If anyone has any advice on an antibiotic that works for them for acne/hidradenitis suppurativa, please reply to this post. Thank you.

Source: Doxycycline can trigger and cause suicide | RxISK

Tags:
0 Comments

Leave a reply

HSAWARENESS.ORG | Fighting for Hidradenitis suppurativa (HS), a.k.a Acne Inversa Patient and Doctor Awareness ©2017 hidradenitissuppurativaawareness.org  All Rights Reserved. Your use of this website constitutes explicit agreement to our Terms of Use and Privacy Policies. This website does not provide medical advice, diagnosis or treatment.

Log in with your credentials

Forgot your details?